# SDR TWAA0014604

- Difficulty date: September 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Cam Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK AT STA 996, RBL 0 TO 24 INCHES, THE TOP RT CAM LOCK RETAINER ON AFT SIDE OF BULKHEAD HAD HEAVY CORROSION UNDER IT.  CUT OUT CORRODED T ANGLE WEB.  SPLICED PER SRM 53-01 PAGE 10.  PAINTED PER SRM 51-10-3.  MADE WEB REPAIR PER SRM 51-70-4 PAGE 4 AND 5.
